MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH A SERIES; ACUMATCH GXL 0 DEGREE LINER 32MM SZ G

EXACTECH, INC. ACUMATCH A SERIES; ACUMATCH GXL 0 DEGREE LINER 32MM SZ G
Model Number 130-32-27
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant devices: (cn: 140-32-03, sn: (b)(4) biolox femoral head 12/14, 32mm.
 
Event or Problem Description
As reported, approximately 10 years postoperatively completed a revision of the right hip.An x-ray was taken of right hip revealed there was some eccentric wear on the poly.The patient experienced some "clunking" when walking.Devices not returned due to hospital policy.Patient was last known to be in stable condition following the event.Patient is average size (b)(6) y/o female.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the reason for the revision reported was likely the result of prosthesis wear which may have been due to edge loading/impingement, orientation of the acetabular cup, and/or patient related factors.However, this cannot be confirmed because the component was not returned for evaluation and x-rays were not provided.(d11) concomitant devices: (cn: 140-32-03, sn: (b)(4) ) biolox femoral head 12/14, 32mm.Section(s): no information has been provided: a2, a4, a5, and b6.The following section(s) have additional info; a2, a3, b7, g4, g7, h1, h2, h3, and h7.

Brand Name
ACUMATCH A SERIES
Common Device Name
ACUMATCH GXL 0 DEGREE LINER 32MM SZ G
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9746307
Report Number1038671-2020-00215
Device Sequence Number1974773
Product Code JDI
UDI-Device Identifier10885862022097
UDI-Public10885862022097
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K051556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/03/2011
Device Model Number130-32-27
Device Catalogue Number130-32-27
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/31/2020
Supplement Date Received by Manufacturer04/27/2020
Initial Report FDA Received Date02/24/2020
Supplement Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR